# SDR DALA2024021402124

- Difficulty date: February 12, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N830NW
- Make and model: Airbus A330-302
- Aircraft serial: 1769
- Aircraft time: 26,775 hours, 3,363 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Module
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Oxygen System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3330 1R LAV OXYGEN MODULE INOP. CORRECTIVE ACTION: R/R OXYGEN MODULE AT LAV LOCATION B, 200. OPS CHECK GOOD. OK FOR SVC. REF. A330 AMM 35-21. OK FOR SERVICE. (5477042)
